# SDR COMA0160561

- Difficulty date: August 4, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 3,049 hours, 3,108 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF YYZ, GEAR DISAGREE WARNING MESSAGE DISPLAYED, AIRCRAFT RTURNED TO THE FIELD.ADJUSTED ONE PROXIMITY SENSOR TARGET, GEAR RETRACTION TEST WAS SATISFACTORY.
